# SDR SWAA2024082210963

- Difficulty date: July 9, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE AFT SERVICE AFT ENTRY DOOR AT AFT GALLEY AREA 2024-443193<[01] REPLACED GIRT BAR FITTING HARDWARE AFT SERVICE AFT ENTRY DOOR AT AFT GALLEY AREA IAW B737-700 AMM-25-66-02-400-801. THE INSTALLATION IS DOCUMENTED ON TTG8Q0026TCL;[02] REPLACED GIRT BAR FITTING HARDWARE AFT SERVICE AFT ENTRY DOOR AT AFT GALLEY AREA IAW B737-700 AMM-25-66-02-400-801. THE INSTALLATION IS DOCUMENTED ON TTG8Q0026TCL
